Annali di Matematica Pura ed Applicata

, Volume 141, Issue 1, pp 127–157 | Cite as

Existence results for forced nonlinear periodic BVPs at resonance

  • Pierpaolo Omari
  • Fabio Zanolin
Article

Keywords

Existence Result Periodic BVPs 

Sunto

In questo lavoro si presentano alcuni risultati riguardanti l'esistenza di soluzioni p-periodiche per sistemi di equazioni differenziali non lineari in risonanza, del tipo x″+ Dx + + Ag(t, x)=h(t), ove D ed A sono matrici m×m, con D di tipo diagonale, h è un termine forzante p-periodico e g è un campo vettoriale, non necessariamente limitato. In particolare, viene esteso ai sistemi, in ipotesi più generali, un classico teorema dovuto a Lazer e Leach. Le dimostrazioni sono basate sull'uso del grado topologico (teorema di continuazione di Mawhin).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Amann,Existence theorems for equations of Hammerstein type, Appl. Anal.,2 (1973), pp. 385–397.Google Scholar
  2. [2]
    H. Amann -G. Mancini,Some applications of monotone operator theory to resonance problems, J. Nonlinear Anal., T.M.A.,3 (1979), pp. 815–830.Google Scholar
  3. [3]
    L. Amaral -M. P. Pera,A note on periodic solutions at resonance, Boll. Un. Mat. Ital. (Analisi Funzionale e Applicazioni), (5)18-C (1981), pp. 107–117.Google Scholar
  4. [4]
    A. Ambrosetti -G. Mancini,Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. The case of the simple eigenvalue, J. Differential Equations,28 (1978), pp. 220–245.Google Scholar
  5. [5]
    A. Ambrosetti -G. Mancini,Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part, Ann. Scuola Norm. Sup. Pisa (Rend. Cl. Sci.), (4)5 (1978), pp. 15–28.Google Scholar
  6. [6]
    H. Brézis -L. Nirenberg,Characterizations of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa (Rend. Cl. Sci.), (4)5 (1978), pp. 225–326.Google Scholar
  7. [7]
    L. Cesari,Functional analysis and periodic solutions of nonlinear differential equations, in «Contribution to differential Equations », J. Wiley & Sons, New York,1 (1963), pp. 149–187.Google Scholar
  8. [8]
    L. Cesari,Existence theorems across a point of resonance, Bull. Amer. Mat. Soc.,82 (1976), pp. 903–906.Google Scholar
  9. [9]
    L. Cesari,Functional analysis, nonlinear differential equations, and the alternative method, in «Nonlinear Functional Analysis and Differential Equations» (L. Cesari,R. Kannan andJ. D. Schuur, eds.), Dekker, New York, (1976), pp. 1–197.Google Scholar
  10. [10]
    L. Cesari -R. Kannan,An abstract existence theorem at resonance, Proc. Amer. Math. Soc.,63 (1977), pp. 221–225.Google Scholar
  11. [11]
    L. Cesari,Nonlinear oscillations across a point of resonance for nonselfadjoint systems, J. Differential Equations,28 (1978), pp. 43–59.Google Scholar
  12. [12]
    L. Cesari -R. Kannan,Existence of solutions of a nonlinear differential equation, Proc. Amer. Math. Soc.,88 (1983), pp. 605–613.Google Scholar
  13. [13]
    T. R. Ding,Unbounded perturbations of forced harmonic oscillations at resonance, Proc. Amer. Mat. Soc.,88 (1983), pp. 59–66.Google Scholar
  14. [14]
    C. Fabry -C. Franchetti,Nonlinear equations with growth restrictions on the nonlinear term, J. Differential Equations,20 (1976), pp. 283–291.Google Scholar
  15. [15]
    S. Fučik,Remarks on some nonlinear boundary value problems, Comm. Math. Univ. Carolin.,17 (1976), pp. 721–730.Google Scholar
  16. [16]
    S. Fučik -P. Hess,Nonlinear perturbations of linear operators having nullspaee with strong unique continuation property, J. Nonlinear Anal., TMA,3 (1979), pp. 271–277.Google Scholar
  17. [17]
    S. Fučik,Solvability of nonlinear equations and boundary value problems, Reidel, Boston, 1980.Google Scholar
  18. [18]
    R. E. Gaines -J. Mawhin,Coincidence degree and nonlinear differential equations, Lecture Notes in Math., Springer-Verlag, Berlin and New York, vol.568 (1977).Google Scholar
  19. [19]
    C. P. Gupta,On functional equations of Fredholm and Hammerstein type with applications to existence of periodic solutions of certain ordinary differential equations, J. Integral Equations,3 (1981), pp. 21–41.Google Scholar
  20. [20]
    C. P. Gupta,Perturbations of second order linear elliptic problems by unbounded nonlinearities, J. Nonlinear Anal., TMA,6 (1982), pp. 919–933.Google Scholar
  21. [21]
    J. K. Hale,Ordinary differential equations, Wiley-Interscience, New York, 1969.Google Scholar
  22. [22]
    P. Hess,On nonlinear equations of Hammerstein type in Banach spaces, Proc. Amer. Math. Soc.,31 (1971), pp. 308–312.Google Scholar
  23. [23]
    S. Invernizzi -F. Zanolin,On the existence and uniqueness of periodic solutions of differential delay equations, Math. Z.,163 (1978), pp. 25–37.Google Scholar
  24. [24]
    R. Kannan,Existence of periodic solutions of nonlinear differential equations, Trans. Amer. Math. Soc.,217 (1976), pp. 225–236.Google Scholar
  25. [25]
    R. Kannan -J. Locker,Nonlinear boundary value problems and operators TT *, J. Differential Equations,28 (1978), pp. 60–103.Google Scholar
  26. [26]
    A. C. Lazer -D. A. Sánchez,On periodically perturbed conservative systems, Michigan Math. J.,16 (1969), pp. 193–200.Google Scholar
  27. [27]
    A. C. Lazer -D. E. Leach,Bounded perturbations of forced harmonic oscillations at resonance, Ann. Mat. Pura App.,82 (1969), pp. 49–68.Google Scholar
  28. [28]
    S. S. Lin,Some results for semilinear differential equations at resonance, J. Math. Anal. Appl.,93 (1983), pp. 574–592.Google Scholar
  29. [29]
    J. Mawhin,Degré topologique et solutions périodiques des sistèmes différentiels non linéaires, Bull. Soc. Roy. Sci. Liège,38 (1969), pp. 308–398.Google Scholar
  30. [30]
    J. Mawhin,Periodic solutions of strongly nonlinear differential systems, in Proc. Fifth Intern. Conf. Nonlinear Oscill., Izd. Inst. Mat. Akad. Nauk. Ukr. S.S.R., Kiev, vol.1, (1970), pp. 380–400.Google Scholar
  31. [31]
    J. Mawhin,Periodic solutions of nonlinear functional differential equations, J. Differential Equations,10 (1971), pp. 240–261.Google Scholar
  32. [32]
    J. Mawhin,The solvability of some operator equations with a quasi-bounded nonlinearity in normed spaces, J. Math. Anal. Appl.,45 (1974), pp. 455–467.Google Scholar
  33. [33]
    J. Mawhin,Contractive mappings and periodically perturbed conservative systems, Arch. Math. (Brno),12 (1976), pp. 67–74.Google Scholar
  34. [34]
    J.Mawhin,Landesman-Lazer's type problems for nonlinear equations, Conf. Sem. Mat. Univ. Bari,147 (1977).Google Scholar
  35. [35]
    J. Mawhin,Topology and nonlinear boundary value problems, in «Dynamical Systems: An International Symposium» (L. Cesari,J. K. Hale -J. P. LaSalle, eds.), vol.1, Academic Press, New York, (1976), pp. 51–82.Google Scholar
  36. [36]
    J. Mawhin,Topological degree methods in nonlinear boundary value problems, Reg. Conf. Ser. in Math., CBMS, n.40, Amer. Math. Soc., Providence, R.I., 1979.Google Scholar
  37. [37]
    J.Mawhin,Compacité, monotonie et convexité dans étude de problèmes aux limites semilinéaires, Séminaire d'Analyse Moderne,19, Univ. de Sherbrooke, 1981.Google Scholar
  38. [38]
    J. Mawhin -J. R. Ward, Jr.,Nonuniform nonresonance conditions at the two first eigenvalues for periodic solutions of forced Liénard and Duffing equations, Rocky Mountain J. Math.,12 (1982), pp. 643–654.Google Scholar
  39. [39]
    P. Omari -P. Zanolin,On forced nonlinear oscillations in n-th order differential systems with geometric conditions, J. Nonlinear Anal., TMA,8 (1984), pp. 723–748.Google Scholar
  40. [40]
    P. Omari -F. Zanolin,Periodic solutions of Liénard equations, Rend. Sem. Mat. Univ. Padova,72 (1984), pp. 203–230.Google Scholar
  41. [41]
    R. Reissig,Schwingungssatze für die verallgemeinerte Liénardsche Differentialgleichung, Abh. Math. Sem. Univ. Hamburg,44 (1975), pp. 45–51.Google Scholar
  42. [42]
    R. Reissig,Contraction mappings and periodically perturbed nonconservative systems, Atti Accad. Naz. Lincei (Rend. Cl. Sci.), (8)58 (1975), pp. 696–702.Google Scholar
  43. [43]
    R. T.Rockafellar,Convex Analysis, Princeton Univ. Press, 1970.Google Scholar
  44. [44]
    A. E. Taylor,Introduction of Functional Analysis, Wiley, New York, 1963.Google Scholar
  45. [45]
    J. R. Ward, Jr.,Asymptotic conditions for periodic solutions of ordinary differential equations, Proc. Amer. Math. Soc.,81 (1981), pp. 415–420.Google Scholar
  46. [46]
    M. Willem,Periodic solutions of wave equations with jumping nonlinearities, J. Differential Equations,36 (1980), pp. 20–27.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1978

Authors and Affiliations

  • Pierpaolo Omari
    • 1
  • Fabio Zanolin
    • 1
  1. 1.Trieste

Personalised recommendations